# SDR AALA202304272509

- Difficulty date: April 5, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A320*
- Aircraft serial: 7519
- Aircraft time: 17,579 hours, 6,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLASHLIGHT BATTERY IS DISCHARGED AT LAVATORY H FLIGHT ATTENDANTS JUMPSEAT. REPLACED BATTERY PACK PER CMM 25-60-13.
